Table of Contents Author Guidelines Submit a Manuscript
VLSI Design
Volume 14, Issue 1, Pages 13-21
http://dx.doi.org/10.1080/10655140290009774

Generalized Inclusive Forms—New Canonical Reed-Muller Forms Including Minimum ESOPs

Department of Electrical and Computer Engineering, Portland State University, 1800, 6th Avenue, Portland, OR 97207-0751, USA

Received 20 January 2000; Revised 4 October 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Malgorzata Chrzanowska-Jeske, Alan Mishchenko, and Marek Perkowski, “Generalized Inclusive Forms—New Canonical Reed-Muller Forms Including Minimum ESOPs,” VLSI Design, vol. 14, no. 1, pp. 13-21, 2002. https://doi.org/10.1080/10655140290009774.